# SDR FDEA201807261818

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 2 TRAILING EDGE HAS A CRACK AROUND FASTENER 3" IN/B OF ACCESS PANEL 524CB SLAT NR 2 COVE PANEL 524 CB. REPLACED IAW EA F-5750-T0341341 P1.
